# SDR UPS801958

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822505N
- Condition: Corrosion
- Location: Fs 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND MODERATE CORROSION AT B/T FITTING FS 339 BETWEEN LONG 33L-34L.  INSTALLED REPAIR IAW SRM 53-2-0, PAGE 13 AND 14.
